SUPERSTABILITY OF FUNCTIONAL INEQUALITIES ASSOCIATED WITH GENERAL EXPONENTIAL FUNCTIONS Lee, Eun-Hwi;
We prove the superstability of a functional inequality associated with general exponential functions as follows; . It is a generalization of the superstability theorem for the exponential functional equation proved by Baker.
Exponential functional equation;Stability of functional equation;Superstability;
D.H. Hyers, G. Isac, and Th.M. Rassias, Stability of Stability of functional equations in Seeral variabler, Birkhauser-Basel-Berlin(1998).
K.W. Jun, G,H. Kim and Y.W. Lee, Stability of generalized gamma and beta functional equations, Aequation Math. 60(2000), 15-24.
S.-M. Jung, On the gerneral Hyers-Ulam stability of gamma functional equation, Bull. Korean Marth. Sec. 34. No 3 (1997), 437-446.
S.-M. Juug. On the stability of the gammer functional equations, Results Math. 33 (1998), 306-309.
G.H. Kim, and Y.W. Lee, The stability of the beta functional equation, Babes-Bolyai Mathematica, XLA (1)(2000), 89-96.
Y.W. Lee, On the stability of a quadratic Jensen type functional equations, J. Math. Anal. Appl. 270 (2002) 590-601.
Y.W. Lee, The stability of derivations on Banach algebras, Bull. Institute of Math. Academia Sinica, 28 (2000), 113-116.
Y.W. Lee and B..M. Choi, The stability of Cauchy's gamma-beta functional equation, J. Math. Anal. Appl. 299 (2004), 305-313.
Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300.
Th.M. Rassias, On a problem of S. M. Ulam and the asymptotic stabilityl of the Cauchy functional equation with applications, General Inequalities 7. MFO. Oberwolfach. Birkhauser Verlag. Basel ISNM Vol 123 (1997), 297-309.
Th.M. Rassias, On the stability of the quadratic functional equation and its applications, Studia. Univ. Babes-Bolyai XLIII (3). (1998), 89-124.
Th.M. Rassias, The problem of S. M. Ulam for approximately multiplication mappings, J. Math. Anal. Appl. 246 (2000), 352-378.
Th.M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), 264-284.
Th.M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Applications. Math. 62 (2000), 23-130.
Th.M. Rassias and P. Semrl, On the behavior of mapping that do not stability Hyers-Ulam stability, Proc. Amer. Math. soc. 114 (1992), 989-993.
S.M. Ulam, Problems in Modern Mathematics, Proc. Chap. VI. Wiley. NewYork, 1964.